Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english
Публикаций на странице:    Page: 1
2008 year
Authors: Kudinov A.

Topological modal logic of $mathbb R$ with inequality, UMN, 2008, 63:1(379), 163–165.

Публикаций на странице:    Page: 1
Search for publications of A. Kudinov
Year of publication
from по

Search phrase

Type of publication

Наличие в международных базах цитирования
Search in department

Date descending
Date ascending


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site